# SDR USAA2013051600018

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON PRESSURE DECK WEB AT MAIN LANDING GEAR WHEEL WELL JUST AFT OF BS 663.75, RBL 36.  REPAIRED PRESSURE DECK WEB IAW B737 SRM 53-60-51-2R-4.
